?

Log in

No account? Create an account
Lexapro - Depression-Anxiety

> Recent Entries
> Archive
> Friends
> Profile
> depression-anxiety

November 17th, 2008


Previous Entry Share Next Entry
britwilder
05:54 pm - Lexapro
I'm on Lexapro; has anybody here taken it before?
This is my fifth day on it, and the main side effects that are bothering me are nausea and the feeling that everything around me is moving.
I'm taking it for Anxiety & Depression, and nobody in my family takes it seriously.

Thanks =)
Current Mood: crushedcrushed
Current Music: Muse "Supermassive Black Hole"

(4 comments | Leave a comment)

Comments:


[User Picture]
From:spermeister
Date:November 18th, 2008 02:31 am (UTC)
(Link)
I've been on it for 6 months. It takes about 2 weeks for the side effects to go away completely and for it to make you feel a lot better. Stay with it. Learn what you can about your depression and anxiety, so that you can discuss it with your family. If they refuse to take it seriously, explain to them that if you had cancer or a broken leg, they'd take you seriously then, and mental illness is the same way.
[User Picture]
From:britwilder
Date:November 18th, 2008 10:29 pm (UTC)
(Link)
Thank you =)
I think they don't take it seriously because both of my sisters have been on either Xanax or something else for depression/anxiety and quit after a few weeks due to side affects.
The only one that lets me talk to them about it is my Grandma, and she's not usually understanding.
[User Picture]
From:spermeister
Date:November 19th, 2008 03:07 am (UTC)
(Link)
Well, if you ever need to talk, I'm here. I work as a psychosocial rehabilitation specialist, so I deal with a lot of stigma and ignorance about mental illness.

No matter what anyone tells you, you are 1) not "crazy", 2) depression and anxiety are REAL chemical imbalances in your brain-- you're not just making it up or sad about something that you can't get over, and 3) you can't just "snap out of it." You can recover, but it takes work and support. You've taken the right step by taking meds. :-)
[User Picture]
From:britwilder
Date:November 19th, 2008 03:43 pm (UTC)
(Link)
Thank you =)

> Go to Top
LiveJournal.com